# SDR QXEA2012100401144

- Difficulty date: October 4, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 FLAP TRACK BEAM WEB AREA HAS DAMAGE ON INBD AND OTBD SIDES.  REMOVED DAMAGE IAW RD 8/4-57-1238.  PERFORMED UT THICKNESS OF BLENDS IAW NTM 51-00-04-910-801 PT 1.  MIN REMAINING THICKNESS .114". DAMAGE OUT OF LIMITS IAW RD 8/4-57-1238.   MAPPED DAMAGE SUBMITTED TO ENGINEERING.  COMPLIED WITH STEP 6 OF RD 8/4-57-1238 ISSUE 2. DAMAGE IN LIMITS IAW RD 8/4-57-1918.  COMPLIED WITH TASK CARD RD 8/4-57-1918.
